# SDR M8XA9800010

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Control
- Part number: 1050A000003
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF, THE FLIGHT CREW REPORTED A FLAP CONTROL FAULT AND ASYMMETRY WARNING MESSAGE.  AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT FURTHER INCIDENT.  ON-CALL MAINTENANCE CONTRACTOR RESET THE FLAP CONTROL UNIT IAW AMM JIC 27-50-00-810-001-AAO, CONDUCTED AN OPERATIONAL CHECK IAW AMM 27-50-00 WITH SATISACTORY RESULTS.
